# SDR REXA2022070101446

- Difficulty date: June 13, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24R BETWEEN FS 295 TO FS310 FOUND 2 LOCATIONS AROUND FASTENERS CORRODED.	REPAIRED STRINGER IAW ENDEAVOR EA CRJ953-13804 REV IR DATED 6/24/2022.
